# SDR 2013FA0000521

- Difficulty date: April 4, 2013
- Submitted: September 20, 2013
- Operation: General aviation
- Aircraft: N805PA
- Make and model: Diamon DA 42
- Aircraft serial: 42321
- Propeller: Mtprop MTV6A
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: P87716
- Part serial: 11G125FD
- Condition: Malfunctioned
- Location: Rt Prop
- Part time: 76 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER GOVERNOR ACTUATOR FAILURE.  MAX: MECHANICAL JAM OF PROPELLER GOVERNOR ACTUATOR.
